Alert archive / Indiana / Special Weather Statements in 2015
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jul 17, 2015, 2:21 PM EDT for Tippecanoe County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2015, 2:21 PM EDT (18:21 UTC)
- Expired
- Jul 17, 2015, 2:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Indianapolis, IN
County Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
433 WWUS83 KIND 171821 SPSIND SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 221 PM EDT FRI JUL 17 2015 INZ021-029-030-171845- CLINTON IN-TIPPECANOE IN-CARROLL IN- 221 PM EDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL... NORTHWESTERN CLINTON AND CENTRAL TIPPECANOE COUNTIES UNTIL 245 PM EDT... AT 221 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LAFAYETTE...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAFAYETTE...WEST LAFAYETTE...ROSSVILLE...SHADELAND...DAYTON...BATTLE GROUND...MULBERRY AND PURDUE UNIVERSITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4056 8660 4030 8660 4029 8697 4056 8700 TIME...MOT...LOC 1821Z 262DEG 19KT 4040 8689 $$ 50
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 17, 1:34 PM EDT, 47 minutes earlier.
Area forecast discussion, Jul 17, 1:34 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 134 PM EDT FRI JUL 17 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 353 AM EDT FRI JUL 17 2015 UPPER LEVEL RIDGING TO THE SOUTH WILL ALLOW WEAK DISTURBANCES TO PASS THROUGH THE REGION OVER THE NEXT SEVERAL DAYS...WITH A VERY WARM AND HUMID AIRMASS IN PLACE CONTRIBUTING TO BOTH THUNDERSTORM CHANCES AND SOME OF THE HOTTEST CONDITIONS OF THE SUMMER THUS FAR. HEAT INDEX VALUES IN EXCESS OF 100 DEGREES WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL INDIANA EACH DAY THROUGH THE WEEKEND. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1005 AM EDT FRI JUL 17 2015 .UPDATE...RADAR INDICATED WIDELY SCATTERED SHOWERS AND A FEW THUNDERSTORMS WERE ACROSS OUR NORTH AND FEW OTHERS WERE OCCURRING OVER EASTERN MISSOURI. HRR INDICATES AREA IN BETWEEN MAY FILL IN SOME THIS AFTERNOON. RAISED POPS SLIGHTLY OVER NORTHERN SECTIONS THIS AFTERNOON...OTHERWISE CURRENT FORECAST SEEMS OK. ALSO TWEAKED DOWN TEMPERATURES SLIGHTLY SOME AREAS. PREVIOUS NEAR TERM DISCUSSION FOLLOWS... LOW POPS WILL BE REQUIRED TODAY...ESPECIALLY ACROSS THE NORTH...AS OVERNIGHT CONVECTION PASSES TO THE NORTH AND POTENTIAL ADDITIONAL DEVELOPMENT OCCURS LATER TODAY ALONG REMNANT BOUNDARIES FROM PRIOR STORMS. CANNOT JUSTIFY MORE THAN A 20 TO 40 POP ACROSS THE AREA LACKING SIGNIFICANT UPPER LEVEL SUPPORT. CONSENSUS TEMPERATURES APPEARED A BIT TOO COOL BASED ON 850 TEMPS AND LOW LEVEL THICKNESSES. ALTHOUGH WE HAVE BEEN QUITE WET LATELY...THIS HAS NOT HAMPERED WARMING TO THE DEGREE ONE MIGHT EXPECT. WILL GO WITH HIGHS IN THE UPPER 80S TO LOW 90S...WHICH WILL GENERATE HEAT INDEX VALUES IN THE MID 90S TO LOW 100S ACROSS THE AREA. THIS IS BELOW HEAT INDEX CRITERIA...BUT WILL HIGHLIGHT THE WARMTH IN VARIOUS PRODUCTS...ESPECIALLY AS THE SEASON THUS FAR HAS BEEN FAIRLY MILD. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ISSUED AT 353 AM EDT FRI JUL 17 2015 ADDITIONAL LOW STORM CHANCES WILL BE REQUIRED THROUGH SATURDAY NIGHT AS WEAK DISTURBANCES ROUND THE UPPER LEVEL RIDGE AND POSSIBLY IMPACT THE AREA. A FRONTAL SYSTEM WILL APPROACH FROM THE NORTHWEST SUNDAY INTO SUNDAY NIGHT...AND MORE ROBUST STORM CHANCES WILL BE REQUIRED THEN...AND A BIT MORE ORGANIZED CONVECTION MAY BE POSSIBLE. HEAT HOWEVER APPEARS TO BE THE MAIN THREAT AT THIS POINT...ESPECIALLY THROUGH THE WEEKEND. CONSENSUS NUMBERS APPEAR TOO COOL THROUGH THE WEEKEND AND HAVE BUMPED THEM UP A BIT EACH DAY. HEAT INDEX VALUES APPEAR LIKELY TO PUSH THE 105 DEGREE ADVISORY CRITERIA ACROSS PORTIONS OF THE AREA SATURDAY...AND PERHAPS SUNDAY AS WELL. WILL DEFER ON ADVISORY FOR NOW AND CONTINUE TO HIGHLIGHT IN OTHER PRODUCTS. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 314 AM EDT FRI JUL 17 2015 AFTER THE HOT WEEKEND UPCOMING...THE RIDGE ALOFT WILL ONCE AGAIN RETROGRADE BACK INTO THE HIGH PLAINS EARLY NEXT WEEK. THIS WILL ENABLE NORTHWEST FLOW TO RESUME OVER THE OHIO VALLEY...WITH A COLD FRONT MOVING SOUTH THROUGH THE REGION. WILL CARRY HIGHEST POPS ON MONDAY OVER SOUTHERN COUNTIES...THEN MAINTAIN LOWER POPS THROUGH MIDWEEK AS THE BOUNDARY GETS HUNG UP AGAINST THE FLANK OF THE RIDGE OVER THE TENNESSEE VALLEY. BEYOND THIS POINT...THE RIDGE WILL EXPAND BACK EAST INTO THE OHIO AND TENNESSEE VALLEYS AS AN UPPER TROUGH NEAR JAMES BAY MOVES AWAY TO THE EAST AND ALLOWS HEIGHTS ALOFT TO RISE ONCE AGAIN. 850MB TEMPS CLIMB BACK UP TO 20-21C BY THURSDAY WITH HIGH TEMPS INTO THE LOWER 90S FOR MUCH OF THE AREA. CANNOT ENTIRELY RULE OUT ISOLATED CONVECTION WEDNESDAY AND THURSDAY...BUT CHANCES APPEAR LOW ENOUGH AT THIS POINT TO KEEP MENTION OUT OF THE FORECAST. && .AVIATION /DISCUSSION FOR THE 171800Z TAF ISSUANCE/... ISSUED AT 125 PM EDT FRI JUL 17 2015 PRIMARILY VFR CONDITIONS EXPECTED THROUGHOUT THE FORECAST PERIOD ASIDE FROM SOME MVFR VISIBILITIES AT A FEW OF THE OUTLYING TAF SITES LATE TONIGHT INTO EARLY SATURDAY MORNING. A THIN BOUNDARY OF SCATTERED SHOWERS AND THUNDERSTORM BASICALLY REMAINING NORTH OF THE TAF SITES...EXCEPT FOR LAF WHERE MOST OF THE ACTIVITY REMAINS TO THE SOUTH. BASED ON RADAR TRENDS LEFT IN ONLY VCTS AND A CB GROUP FOR A BRIEF PERIOD LATE THIS AFTERNOON FOR LAF AND NO MENTION OF SHOWERS OR THUNDER IN ANY OF THE OTHER TAF SITES. FOR TONIGHT WEAK HIGH PRESSURE WITH SLIGHTLY DRIER AIR WILL EXPAND INTO CENTRAL INDIANA...WITH SKIES BECOMING MOSTLY CLEAR. COULD SEE SOME MVFR FOG AT A FEW OF THE OUTLYING TAF SITES MAINLY AFTER MIDNIGHT WHICH WAS INDICATED IN THE TAFS. IND NOT EXPECTED TO BE IMPACTED BY THIS AT THIS TIME. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD/JH SHORT TERM...NIELD LONG TERM...RYAN AVIATION...SMF
Hazardous weather outlook, Jul 17, 6:23 AM EDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS 623 AM EDT FRI JUL 17 2015 INZ021-028>031-035>049-051>057-060>065-067>072-181030- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 623 AM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS THROUGH THIS EVENING. CONDITIONS WILL BE HOT THIS AFTERNOON. HAZARDS: LIGHTNING. BRIEF HEAVY RAINFALL. GUSTY WINDS. SMALL HAIL. HEAT INDEX VALUES APPROACHING OR EXCEEDING 100 DEGREES. TIMING: THROUGH THE DAY BUT ESPECIALLY THIS AFTERNOON AND EVENING. DISCUSSION: A HOT AND HUMID AIRMASS WILL CONTRIBUTE TO THUNDERSTORM CHANCES TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY. THERE IS A CHANCE THAT A FEW OF THE STORMS SUNDAY OR MONDAY COULD BE STRONG TO SEVERE. HEAT INDICES COULD APPROACH OR EXCEED 100 FOR PARTS OF CENTRAL INDIANA FROM FRIDAY THROUGH SUNDAY. DISCUSSION: AN ACTIVE PATTERN WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH TUESDAY. EARLY INDICATIONS ARE THAT THERE MAY BE SOME POTENTIAL FOR A FEW STRONG TO SEVERE STORMS SUNDAY AND MONDAY. SOUTHERLY FLOW WILL BRING HIGH HEAT INDICES FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Jul 17, 11:00 AM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1100 AM EDT FRI JUL 17 2015 INZ021-028>031-035>049-051>057-060>065-067>072-172200- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1100 AM EDT FRI JUL 17 2015 ...VERY WARM CONDITIONS THROUGH THE WEEKEND... SOME OF THE WARMEST AIR OF THE SEASON IS EXPECTED ACROSS PORTIONS OF CENTRAL INDIANA TODAY AND THROUGH THE WEEKEND. HIGH TEMPERATURES IN THE UPPER 80S TO MID 90S...COUPLED WITH DEWPOINTS RISING INTO THE 70S...WILL GENERATE HEAT INDEX VALUES IN THE UPPER 90S TO MID 100 DEGREE RANGE. THIS MAY SEEM ESPECIALLY OPPRESSIVE CONSIDERING THE MILD SUMMER SO FAR ACROSS THE REGION. TO LIMIT YOUR RISK OF HEAT ILLNESS...TAKE THE FOLLOWING STEPS. LIMIT YOUR EXPOSURE TO THE HEAT...ESPECIALLY DURING THE HOTTEST PORTIONS OF THE DAY. DRINK PLENTY OF WATER...WEAR LIGHT COLORED CLOTHING...AND SPEND TIME IN AIR CONDITIONED LOCATIONS. HEAT ILLNESSES CAN STRIKE AND PROGRESS RAPIDLY AND WITH LITTLE WARNING. ADDITIONALLY...CHECK ON RELATIVES AND NEIGHBORS...ESPECIALLY THE ELDERLY OR THOSE WITH CHRONIC ILLNESSES WHO MAY BE EVEN MORE VULNERABLE TO THE HEAT. NEVER LEAVE CHILDREN OR PETS IN CARS. THE SUN CAN HEAT THE INTERIOR OF A VEHICLE TO DEADLY LEVELS IN A MATTER OF MINUTES. BEAT THE HEAT...CHECK THE BACKSEAT. JH
Special weather statement, Jul 17, 1:42 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
142 PM EDT FRI JUL 17 2015
INZ037>039-171830-
HAMILTON IN-TIPTON IN-BOONE IN-
142 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE...NORTHERN
HAMILTON AND SOUTHEASTERN TIPTON COUNTIES UNTIL 230 PM EDT...
AT 139 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF LEBANON...OR 13 MILES SOUTHEAST OF FRANKFORT...
MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NOBLESVILLE...WESTFIELD...CICERO...SHERIDAN...ARCADIA...ATLANTA AND
MORSE RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT LIGHTNING IS ALSO OCCURRING WITH THIS STORM. LIGHTNING CAN
STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.
&&
LAT...LON 4006 8586 4006 8645 4018 8646 4018 8624
4021 8624 4026 8588
TIME...MOT...LOC 1739Z 266DEG 30KT 4015 8632
SMFSpecial weather statement, Jul 17, 1:58 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
158 PM EDT FRI JUL 17 2015
INZ036-037-171830-
MONTGOMERY IN-BOONE IN-
158 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BOONE AND CENTRAL
MONTGOMERY COUNTIES UNTIL 230 PM EDT...
AT 157 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRAWFORDSVILLE...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRAWFORDSVILLE...THORNTOWN...LADOGA...JAMESTOWN...DARLINGTON...NEW
MARKET...ADVANCE AND NEW ROSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4018 8660 3992 8660 3992 8669 3991 8670
3992 8703 4013 8702 4018 8669
TIME...MOT...LOC 1757Z 271DEG 20KT 4001 8693
50Special weather statement, Jul 17, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 221 PM EDT FRI JUL 17 2015 INZ021-029-030-171845- CLINTON IN-TIPPECANOE IN-CARROLL IN- 221 PM EDT FRI JUL 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL... NORTHWESTERN CLINTON AND CENTRAL TIPPECANOE COUNTIES UNTIL 245 PM EDT... AT 221 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LAFAYETTE...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAFAYETTE...WEST LAFAYETTE...ROSSVILLE...SHADELAND...DAYTON...BATTLE GROUND...MULBERRY AND PURDUE UNIVERSITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4056 8660 4030 8660 4029 8697 4056 8700 TIME...MOT...LOC 1821Z 262DEG 19KT 4040 8689 50
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 1:42 PM EDT | Special Weather Statement | IND | Hamilton | 48 min |
| Jul 17, 1:58 PM EDT | Special Weather Statement | IND | Montgomery | 32 min |
| Jul 17, 2:28 PM EDT | Special Weather Statement | IND | Randolph | 47 min |
| Jul 17, 2:32 PM EDT | Special Weather Statement | IND | Hamilton | 43 min |
| Jul 17, 2:51 PM EDT | Special Weather Statement | IND | Montgomery | 39 min |
| Jul 17, 3:18 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 42 min |
| Jul 17, 3:31 PM EDT | Special Weather Statement | IND | Hendricks, Marion | 44 min |
| Jul 17, 3:47 PM EDT | Heat Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 27 hr |
| Jul 17, 3:55 PM EDT | Special Weather Statement | IND | Hancock | 35 min |
| Jul 17, 3:59 PM EDT | Special Weather Statement | IND | Tippecanoe | 46 min |
| Jul 17, 4:15 PM EDT | Special Weather Statement | IND | Marion | 45 min |
| Jul 17, 4:23 PM EDT | Flash Flood Warning | IND | Hendricks, Marion, Montgomery, Putnam | 5 hr |
| Jul 17, 4:29 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Tippecanoe | 31 min |
| Jul 17, 4:33 PM EDT | Tornado Warning | IND | Clinton, Tippecanoe | 27 min |
| Jul 17, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 32 min |
| Jul 17, 5:14 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush, Shelby | 46 min |
| Jul 17, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 30 min |
| Jul 17, 5:35 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks | 25 min |
| Jul 17, 5:38 PM EDT | Flash Flood Warning | IND | Clinton, Tippecanoe | 4 hr |
| Jul 17, 5:55 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Montgomery | 3 hr |
| Jul 17, 5:58 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 32 min |
| Jul 17, 5:59 PM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Morgan, Shelby | 3 hr |
| Jul 17, 7:23 PM EDT | Severe Thunderstorm Warning | IND | Clay, Putnam | 37 min |
Nearby
Special Weather Statements in Indiana, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.